Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/103631
Authors: 
Triacca, Umberto
Year of Publication: 
2013
Citation: 
[Journal:] Econometrics [ISSN:] 2225-1146 [Publisher:] MDPI [Place:] Basel [Volume:] 1 [Year:] 2013 [Issue:] 3 [Pages:] 207-216
Abstract: 
This paper investigates, in a particular parametric framework, the geometric meaning of joint unpredictability for a bivariate discrete process. In particular, the paper provides a characterization of the joint unpredictability in terms of distance between information sets in an Hilbert space.
Subjects: 
Hilbert spaces
predictability
stochastic process
JEL: 
C18
C32
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/3.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size
303.21 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.